- One package of 50 coated tablets of Advil Sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with Ibuprofen and Phenylephrine HCl
- Advil ibuprofen 200mg pain medicine for adults temporarily relieves fever, minor body aches and headache
- Phenylephrine HCl 10 mg tablets provide sinus pressure relief, nasal congestion relief and nasal swelling relief
- Coated tablets are easily portable, so you can have Advil congestion relief ready whenever you need it
- Nighttime or Daytime sinus medicine for adults and children 12 years and older
- Take one of these sinus decongestant tablets every 4 hours as needed for symptoms
- HSA and FSA eligible product
- Advil congestion relief also treats the pain associated with colds and allergies
- Single dose packets
- Easy to carry with you, travel size packs
From the manufacturer

Features & Benefits
![]() |
|
|
---|---|---|
Delivers ReliefWhen sinus congestion and pain from a cold make it hard to get through the day, turn to Advil Sinus Congestion & Pain. An over-the-counter solution that effectively re-opens nasal passages and reduces pain. |
Toughest SymptomsDon’t treat only half of your cold symptoms. With a one tablet dose, Advil Sinus Congestion & Pain treats the pain associated with colds as well as the congestion, sinus pressure and nasal swelling. |
Treats Two WaysAdvil Sinus Congestion & Pain combines the strength of the ibuprofen in Advil and a proven nasal decongestant, Phenylephrine HCI, for effective relief of sinus pressure and congestion associated with colds. |
![]() |
![]() |
![]() |
![]() |
![]() |
|
---|---|---|---|---|---|
Advil Multi-Symptom Cold & Flu | Advil Sinus Congestion & Pain | Advil Allergy Congestion Relief | Advil Sinus Congestion & Pain | Advil Allergy & Congestion Relief | |
Relief | Nasal congestion, nasal swelling, runny nose, sneezing, sinus pres-sure, headache, fever & body aches | Sinus pressure, nasal congestion, headache, fever & body aches | Sinus pressure, nasal congestion, sneezing, itchy watery eyes, itching of the nose or throat, minor aches & pains | Sinus pressure, nasal congestion, headache, fever & body aches | Sinus pressure, nasal congestion, sneezing, itchy watery eyes, itching of the nose or throat, minor aches & pains |
Active Ingredient | Ibuprofen 200mg (NSAID) Phenylephrine HCI 1 Omg Chlorpheni-ramine maleate 4mg | Ibuprofen 200mg (NSAID) Phenylephrine HCI 10mg | Ibuprofen 200mg (NSAID) Chlorpheni-ramine maleate 4mg Phenylephrine HCI 1 Omg | Ibuprofen 200mg (NSAID) Phenylephrine HCI 10mg | Ibuprofen 200mg (NSAID) Chlorpheni-ramine maleate 4mg Phenylephrine HCI 1 Omg |
Available Format | Coated Tablet | Coated Tablet | Coated Tablet | Coated Tablet | Coated Tablet |
Product Description
Advil Sinus Congestion and Pain medicine combines the speed and strength of Advil with a proven nasal decongestant for fast, powerful relief of your cold symptoms. This pain reliever, fever reducer and sinus medicine for adults eases a variety of cold symptoms, including nasal congestion, nasal sinus pressure and nasal swelling, along with fever, minor body aches and headache. Each of these Advil tablets contains ibuprofen 200mg, a pain medication and fever reducer, and phenylephrine HCl 10 mg, an adult nasal decongestant medicine to help relieve nasal congestion. Advil sinus relief medicine is non-drowsy, giving you fast symptom relief in a single tablet while letting you get on with your day or night. These ibuprofen tablets are easily portable, so you can have sinus congestion medicine ready whenever and wherever your symptoms strike. Trust Advil to control your cold and sinus symptoms.